# SDR TRBA20120728001

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 32,316 hours, 32,179 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE GALLEY AFT FLOOR EMERGENCY LIGHT MISSING END CAPS.  THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED END CAPS IAW CMM 33-52-10. THE ACFT WAS RETURNED TO SERVICE.
